So I took Plan B on October and my period came a little earlier but all good, so here is my question, it’s supposed that I get my period at the end of November and now it’s December 7 so I’m worried but I have had sex since October with protection. Does anyone know if it is a Plan B effect that delays your period after a month has already passed my period?
Does Plan B affect one period later?
Question posted by QueenFY on 8 Dec 2021
Last updated on 13 December 2021
Some people wait months for a period after Plan B. It is a huge dose of artificial hormone for your body to deal with.
but it is that I feel cramps as if my period was coming and not yet
That is also very common.
If you put the name of the Drug, into the search bar of this website, you will see a list of possible side effects. It is common to get hormonal symptoms, such as some of those that you might get with a period or pregnancy, for example.
Update, I get my period today, thank you so much
You're very welcome. Thank you for the update, & for saying thank you.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.